MathSciNet Relay Station
MathSciNet bibliographic data
MR1715328 (2001h:11053) 11F30 (11F67 11F70 22E45)
Bernstein, Joseph; Reznikov, Andre Analytic continuation of representations and estimates of automorphic forms. Ann. of Math. (2) 150 (1999), no. 1, 329–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement